MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-B0, FR8A-TRL-A0
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The trial-loss of therapy/no therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device at an off-label location, not performing an x-ray immediately after the procedure to confirm placement, no attempts to reprogram the transmitter, and not securing (coiled and sterile dressing) the product to the body at the time of implant.Additionally, the patient could not recall any actions that would have caused the migration and they do not have any contraindicating conditions.The stimulator is used to treat pain.The cause the reported issue is migration.However, the cause of the migration is unknown.The investigation findings do not lead to a clear conclusion about the cause of migration.Therefore, conclusion code has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy issues.Loss of therapy/no therapy issue rates remain acceptably low; thus, a capa is not required.Loss of therapy/no therapy issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported loss of therapy and was concerned with blood on their back.The patient returned to the office for reprogramming and troubleshooting.However, when the dressing was inspected, there was quite a bit of red fluid under occlusive dressing, and the lead placement could not be visually verified.The office staff took an x-ray and confirmed that the leads migrated.The implanting physician elected to pull the leads on (b)(6) 2024, and discontinue the trial.Once removed, there was no active bleeding noted.The patient was going to see the doctor for other pain management options.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key18844375
Report Number3010676138-2024-00032
Device Sequence Number18100914
Product Code GZF
UDI-Device Identifier00850051034390
UDI-Public(01)00850051034390(17)250101(01)00850051034376(17)250401(21)2B17053-19
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2025
Device Model NumberFR8A-TRL-B0, FR8A-TRL-A0
Device Lot NumberSWO230116, SWO230410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale